# SDR SWIA972551

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 25,431 hours, 33,538 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTED 45 DEGREES, INBOARD PAIR STAYED AT 25 DEGREES AND OUTBOARD PAIR SHOWED APPROX 38 DEGREES.  WHEN FLAPS SELECTED 25 DEGREES OUTBOARD PAIR SHOW TO BE AT APPROX 20 DEGREES.  DISAGREEMENT WHEN FLAPS SELECTED 45 DEGREES.  CLEANED CANNON PLUGS AND ROLLERS AND CYCLED FLAPS SEVERAL TIME.  OPS CHECK GOOD ON GROUND.  TROUBLESHOOTING ON GOING.
